# SDR P5CA2022021100039

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,341 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Control Panel
- Condition: Odor
- Location: Taxi Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERWHELMING SMELL OF ELECTRICAL BURNING WHEN RUNWAY TURNOFF LIGHTS ARE ON( RIGHT RUNWAY TURNOFF SWITCH CRIMPED CONNECTOR ISOLATION SHOWS SIGNS OF OVERHEATING. DEFERRED IAW MEL 33-42-03, MDDR 161134. PERFORMED AMM TASK 05-51-56 & TASK 21-00-01-102-03 PERFORMED. SEE ITEM 1 FOR CAUSE OF BURNING SMELL AND RECTIFICATION.  /  REMOVED AND REPLACED REQ TURN OFF LIGHT PANEL ASSY IAW AMM 20-11-00. OPS CHECK GOOD IAW AMM 33-42-00. THIS CLEARS DMI 161134. )
